# SDR AALA20110329TUL15

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SUBFLOOR DIAPHRAGM STATION 180 APPROXIMATELY 14 INCHES INBOARD OF FORWARD SERVICE DOOR CUTOUT.  INSTALLED REPAIR DOUBLER AT STATIONS 160 TO 200 RIGHT BUTTLINES 44 TO 57 PER AARD 53-20-00-16 AND FACTOR DOUBLER AT STATIONS 160 TO 180 RIGHT BUTTLINES 45 TO 57 PER AARD 51-10-00-5.
